# SDR SWIA2025090900502

- Difficulty date: May 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD WARDROBE MOUNT FITTING IS CORRODED FS287  (C-CHECK RO 09/07/2025)REMOVED AND REPLACED INBD WARDROBE MOUNT FITTING FS287 REF DWG SH670-32120 REV D, CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
